# SDR CKSA97193

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 1514273107
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION:  L-1 DOOR AFT BATHTUB FITTING CORRODED.  REMOVED AND REPLACED L-1 DOOR AFT BATHTUB FITTING PER SRM 51-40-01.  CPCP TASK CARD NUMBER C-52-830-02-01.  NON-ROUTINE TASK CARD NUMBER 95409.
